# SDR EIAA2011146

- Difficulty date: August 17, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 96,488 hours, 17,597 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Condition: Stuck
- Location: Dei-Ice System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT WALKAROUND, LOUD HISSING WAS HEARD INBOARD OF NR 4 ENGINE AND WING L/E EDGE BULLNOSE ADJACENT TO NR 19 VARIABLE CAMBER L/E FLAP WAS DENTED TOP AND BOTTOM.  RIGHT WING PNEUMATICALLY ISOLATED AND HISSING STOPPED.  CLOSE INSPECTION REVEALED RIGHT WING THERMAL DEICE S/O VALVE STUCK IN THE MID POSITION AND THE WING WAS TOO HOT TO TOUCH.  REPLACED RIGHT L/E THERMAL DEICE VALVE IAW MM 30-11-03.  C/W SPECIAL INSPECTIONS 5-51-18 PRESSURE DEICING DUCT FAILURE, 5-51-30 HOT AIR DUCT INSPECTION, 05-51-71 GROUND HANDLING EQUIP HITS AIRCRAFT, 5-51-14 BIRD/HAIL STRIKE CONDITION, AND 05-51-03 SEVERE TURBULANCE CONDITIONAL INSPECTION.  REPAIRED RT WING LEADING EDGE AT WS 889.5 AND WBL 692 IAW SRM 57-20-03 FIG 7, UPPER CHORD AND WEB IAW SRM 57-20-03 FIG 7 AND LOWER CHORD IAW SRM 51-40-04 FIG 2.
